Ask an expert
Question

20 Jul 2006

Zyban
Hi Doc
I've been using Zyban for 5 days now, to help me stop smoking. The first 4 days were fine. Yesterday however was rather bad. I had tremors, dizzyness, a bit of insomnia and other strange feelings, like i'm smoking weed or something. I've decided today that I'm not going to take the drug anymore. The side effects made me feel uneasy. I threw the Zyban down the toilet. Now my question to you is, now that I've stopped taking Zyban how long does it take to exit my system? Will I have any long lasting symptons from being on this drug for 5 days? (150 mg a day).

thanks
Answer 376 views
Expert
CyberShrink
cybershrink

01 Jan 0001

it shouldn't have any long-term effects, but its a pity you gave up so easily, when smoking is so extremely dangerous for your health and that of other people --- and all because you didn't fancy some temporary side-effects ? Can you remember when you started smoking ? It wasn't instant joy, surely, and most people experience unpleasant effects for some time after they start smoking, but thyey persist with it.
And as Rose says, weren't these mainly when you smoked while taking the medicine ?
And dude --- do let us know which issue of the National Geographic you feature in !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20209 votes
Vote